IHEP OpenIR  > 院士
突触可塑性的数学公式
Alternative TitleA MATHEMATICAL FORMULA OF SYNAPTIC PLASTICITY
唐孝威
2001
Source Publication生物物理学报
Issue2Pages:407-409
Corresponding Author唐孝威
Keyword突触可塑性 突触的连接强度 长时程增强效应 长时程抑制效应
Document Type期刊论文
Identifierhttp://ir.ihep.ac.cn/handle/311005/215436
Collection院士
粒子天体物理中心
Recommended Citation
GB/T 7714
唐孝威. 突触可塑性的数学公式[J]. 生物物理学报,2001(2):407-409.
APA 唐孝威.(2001).突触可塑性的数学公式.生物物理学报(2),407-409.
MLA 唐孝威."突触可塑性的数学公式".生物物理学报 .2(2001):407-409.
Files in This Item:
File Name/Size DocType Version Access License
4389.pdf(103KB)期刊论文作者接受稿限制开放CC BY-NC-SAApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[唐孝威]'s Articles
Baidu academic
Similar articles in Baidu academic
[唐孝威]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[唐孝威]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.